Alert archive / Missouri / Frost Advisories in 2007
Frost Advisory 4, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at Oct 28, 2007, 1:59 PM CDT for 7 counties in Missouri. It took effect at Oct 29, 2007, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2007, 1:59 PM CDT (18:59 UTC)
- In effect from
- Oct 29, 2007, 3:00 AM CDT
- Expired
- Oct 29, 2007, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
Counties Bates County, MO, Cooper County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2197 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 281859 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 159 PM CDT SUN OCT 28 2007 MOZ039-040-044>046-053-054-290300- /O.NEW.KEAX.FR.Y.0004.071029T0800Z-071029T1400Z/ SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MARSHALL...FAYETTE...NEW FRANKLIN... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 159 PM CDT SUN OCT 28 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY. LIGHT WINDS ALONG WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TAND MIDDLE 30S ACROSS MUCH OF CENTRAL MISSOURI. AS A RESULT...WIDESPREAD FROST WILL BE POSSIBLE SOUTH AND EAST OF A LINE FROM BUTLER TO MOBERLY BY THE EARLY MORNING HOURS OF MONDAY. FROST WILL PERSIST UNTIL SHORTLY AFTER DAYBREAK BEFORE TEMPERATURES QUICKLY WARM INTO THE LOWER 40S. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ DUX
2 follow-up statements
000 WWUS73 KEAX 290229 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 929 PM CDT SUN OCT 28 2007 MOZ039-040-044>046-053-054-291030- /O.CON.KEAX.FR.Y.0004.071029T0800Z-071029T1400Z/ SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MARSHALL...FAYETTE...NEW FRANKLIN... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 929 PM CDT SUN OCT 28 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT MONDAY. LIGHT WINDS ALONG WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS MUCH OF CENTRAL MISSOURI OVERNIGHT. AS A RESULT...WIDESPREAD FROST WILL BE POSSIBLE SOUTH AND EAST OF A LINE FROM BUTLER TO MOBERLY. FROST WILL PERSIST UNTIL AN HOUR OR TWO AFTER DAYBREAK AS THE MORNING SUNSHINE QUICKLY WARMS TEMPERATURES INTO THE 40S. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ PC
000 WWUS73 KEAX 290919 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 419 AM CDT MON OCT 29 2007 MOZ039-040-044>046-053-054-291400- /O.CON.KEAX.FR.Y.0004.000000T0000Z-071029T1400Z/ SALINE-HOWARD-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...MARSHALL...FAYETTE...NEW FRANKLIN... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 419 AM CDT MON OCT 29 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. LIGHT WINDS ALONG WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO CONTINUE TO FALL INTO THE MID 30S ACROSS MUCH OF CENTRAL MISSOURI EARLY THIS MORNING. AS A RESULT...AREAS OF FROST WILL BE POSSIBLE SOUTH AND EAST OF A LINE FROM BUTLER TO MOBERLY. FROST WILL PERSIST UNTIL AN HOUR OR TWO AFTER DAYBREAK...AS THE MORNING SUNSHINE QUICKLY WARMS TEMPERATURES INTO THE 40S. $$ NRR
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:09 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 28, 12:09 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1209 PM CDT SUN OCT 28 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 415 AM CDT SUN OCT 28 2007/ TEMPERATURES DROPPED QUICKLY DURING THE EVENING HOURS...BUT HAVE BEEN SLOW TO CONTINUE TO FALL OVER THE LAST FEW HOURS. THINK A FEW MORE DEGREES MAY BE POSSIBLE BEFORE DAYBREAK. OTHERWISE HIGH PRESSURE CENTER WILL CONTINUE TO DOMINATE THE NATIONS MID SECTION AS IT MOVES SOUTHEAST THROUGH TUESDAY. RETURN FLOW WILL SPREAD ACROSS THE REGION IN EARNEST ON TUESDAY...BRINGING SOMEWHAT GUSTY SOUTHERLY WINDS AND SLIGHTLY WARMER HIGH TEMPERATURES IN THE UPPER 60S AND LOWER 70S. A SHORTWAVE WILL MOVE ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST THE MIDDLE OF THE WEEK...SENDING A WEAK COLD FRONT ACROSS THE REGION. NOT MUCH MOISTURE TO WORK WITH SO WILL CONTINUE THE DRY FORECAST. THE FRONT WILL SEND HIGH TEMPERATURES BACK DOWN INTO THE 50S AND 60S FOR THE LATTER HALF OF THE WORK WEEK. NRR && .AVIATION... FOR THE 18Z TAFS...SURFACE HIGH PRESSURE WILL CONTINUE TO SHIFT SOUTHEAST FROM NORTHERN MISSOURI AND NORTHEAST KANSAS...RESULTING IN SOUTHEAST WINDS GENERALLY BELOW 10 KNOTS TODAY. VFR CONDITIONS ARE EXPECTED THROUGH THE ENTIRE TAF PERIOD...WITH A LOW PROBABILITY OF MID-LVL CLOUD DECK MONDAY MORNING. DUX && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE KS...NONE WFO EAX
Hazardous weather outlook, Oct 28, 1:01 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT SUN OCT 28 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT SUN OCT 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT TEMPERATURES WILL FALL INTO THE MIDDLE AND UPPER 30S ACROSS MUCH OF THE AREA OVERNIGHT...LEADING TO THE POTENTIAL OF PATCHY FROST ACROSS THE AREA. THE BEST CHANCE FOR WIDESPREAD FROST WILL OCCUR SOUTH AND EAST OF A LINE FROM BUTLER TO MOBERLY...WHERE WINDS ARE EXPECTED TO BECOME CALM AFTER MIDNIGHT. AS A RESULT...A FROST ADVISORY WILL BE ISSUED FOR AREAS SOUTH AND EAST OF THE AFOREMENTIONED LINE THROUGH 9 AM MONDAY MORNING. FURTHER TO THE NORTHWEST...STRONGER SURFACE WINDS AND WARMER TEMPERATURES WILL PUT THE BEST CHANCE OF PATCHY FOG IN VALLEYS AND OTHER LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUX
Nearby
Frost Advisories in Missouri, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.